U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

I get my next depo-provera in 3 days but i been having diaherra, gassy and nasues and mild cramps and brown spotting/discharge am im pregnant ?

1 doctor answer1 doctor weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 15 years experience
No: If you have not missed or been late on your Depo-Provera probers injection, you are likely having a small period. It is normal to have irregular bleeding on Depo-Provera provera (medroxyprogesterone).
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 20-year-old female asked:
I have brown/red discharge again. Im on the Depo-Provera shot for 4 months now, my next shot is nov. 3rd. How long does the spotting discharge last ?
Dr. Clarene Cress
Specializes in Pediatrics
By 12 months,, 50%: of women stop having menses with Depo, but the other 50% continue to have some spotting or irregular periods after that. The first 3 months are report... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Having. Unprotected sex 8 days before next Depo-Provera shot now having brown mucus discharge am i'm pregnant or i'm good?
Dr. Jessica Allan
Dr. Jessica Allananswered
Internal Medicine 24 years experience
Take a test: If you have been receiving your Depo-Provera shots on schedule you should be ok. Brown mucus can be a normal discharge depends how long it lasts. Go ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 18-year-old female asked:
Been off Depo-Provera for 2 months had my cycle now im spotting very light and mild cramps .. Also pelvis making grr sound . What that mean what should I do. ?
Dr. Jane Van Dis
Obstetrics and Gynecology 19 years experience
Normal: It sounds as if you are having normal menstrual cycle. I'm not sure what a grrr sound from the pelvis could be? If you're concerned there could be s... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
On Depo-Provera provera (medroxyprogesterone). Spotting red, then brown discharge and then white gooey discharge. Is this pregnancy? This is my last month of Depo-Provera (3rd month)
Dr. Susan Arnoult
Family Medicine 26 years experience
Unlikely: If you are on Depo provera (medroxyprogesterone) it is unlikely that you are pregnant. It is possible to have spotting and various types of discharge... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Last month on Depo-Provera shot. Been having heartburn constantly & brown discharge/light spotting. Could I be pregnant? Unprotected sex.
Dr. Ahmad Ibrahim
Urgent Care 20 years experience
Less likely: If you had the Depo-Provera shot last month its less likely you are pregnant. Depo prevents pregnancy but you could still bleed and get a vaginal infe... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.